On the hypercontractivity of Ornstein-Uhlenbeck semigroups with drift
Séminaire de probabilités de Strasbourg, Volume 29 (1995), pp. 202-217.
@article{SPS_1995__29__202_0,
     author = {Qian, Zhongmin and He, Sheng-Wu},
     title = {On the hypercontractivity of {Ornstein-Uhlenbeck} semigroups with drift},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {202--217},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {29},
     year = {1995},
     zbl = {0833.60081},
     mrnumber = {1459461},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1995__29__202_0/}
}
TY  - JOUR
AU  - Qian, Zhongmin
AU  - He, Sheng-Wu
TI  - On the hypercontractivity of Ornstein-Uhlenbeck semigroups with drift
JO  - Séminaire de probabilités de Strasbourg
PY  - 1995
DA  - 1995///
SP  - 202
EP  - 217
VL  - 29
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1995__29__202_0/
UR  - https://zbmath.org/?q=an%3A0833.60081
UR  - https://www.ams.org/mathscinet-getitem?mr=1459461
LA  - fr
ID  - SPS_1995__29__202_0
ER  - 
%0 Journal Article
%A Qian, Zhongmin
%A He, Sheng-Wu
%T On the hypercontractivity of Ornstein-Uhlenbeck semigroups with drift
%J Séminaire de probabilités de Strasbourg
%D 1995
%P 202-217
%V 29
%I Springer - Lecture Notes in Mathematics
%G fr
%F SPS_1995__29__202_0
Qian, Zhongmin; He, Sheng-Wu. On the hypercontractivity of Ornstein-Uhlenbeck semigroups with drift. Séminaire de probabilités de Strasbourg, Volume 29 (1995), pp. 202-217. http://www.numdam.org/item/SPS_1995__29__202_0/

[1] Bakry, D., Etude probabiliste des transformees de Riesz et de l'espace H1 sur les spheres, Sem. Prob. XVIII, Lecture Notes in Math. 1059, 197-218, Springer, 1984. | EuDML | Numdam | MR | Zbl

[2] Bakry, D., L'hypercontractivite et son utilisation en theorie des semi-groupes, Preprint, 1993. | MR

[3] Bakry, D. and Emery, M., Diffusions hypercontractives, Sem. Prob. XIX, Lecture Notes in Math. 1123, 177-206, Springer, 1985. | EuDML | Numdam | MR | Zbl

[4] Bakry, D. and Emery, M., Propaganda for Γ2, in From Local Times to Global Geometry, Control and Physics, 39-46, K. D. Elworthy (ed.), Longman Sci. Tech., 1986. | MR | Zbl

[5] Bouleau, N. and Hirsh, F., Dirichlet Forms and Analysis on Wiener Space, Walter de Gruyter, 1991. | MR | Zbl

[6] Davis, E.B., Heat Kernels and Spectral Theory, Cambridge Univ. Press, 1989. | MR | Zbl

[7] Dellacherie, C. and Meyer, P.A., Probabilites et Potentiel IV, Hermann, 1991. | MR

[8] Fukushima, M., Dirichlet Forms and Markov Processes, North Holland, 1980. | MR | Zbl

[9] Gross, L., Logarithmic Sobolev inequalities, Amer. J. Math. 97 (1975),1061-1083. | MR | Zbl

[10] He, S.W. and Wang, J.G., Gaussian measures on white noise space, Preprint, 1993. | MR

[11] Hida, T., Kuo, H.H., Potthoff, J. and Streit, L., White Noise - An Infinite Dimensional Calculus, Kluwer Academic Publ., 1993. | MR | Zbl

[12] Ma, Z. and Röckner, M., An Introduction to Non-symmetric Dirichlet Forms , Springer, 1992. | Zbl

[13] Nelson, E., A quadratic interaction in two dimension, In Mathematical Theory of Elementary Particles, R. Goodman and I. Segal (eds.), M.I.T. Press, 1966. | MR

[14] Nelson, E., The free Markov field, J. Funct. Anal. 12(1973), 211-227. | MR | Zbl

[15] Potthoff, J. and Streit, L., A characterization on Hida distribution, J. Funct. Anal. 101(1991), 212-229. | MR | Zbl

[16] Potthoff, J. and Yan, J.A., Some results about test and generalized functionals of white noise, In Proc. Singapore Prob. Conf., L.H.Y. Chen et al (eds.), Walter de Gruyter, 1992. | MR | Zbl

[17] Qian, Z.M., On the Martin boundary of the Ornstein-Uhlenbeck operator on the white noise space, Preprint, 1993.

[18] Röckner, M., On the parabolic Martin boundary of the Ornstein-Uhlenbeck operator on Wiener space, Ann. Prob. (1992), 1063-1085. | MR | Zbl

[19] Rothaus, O., Analytic inequalities, isoperimetric inequalities and logarithmic Sobolev inequalities, J. Funct. Anal. 64(1985), 296-313. | MR | Zbl

[20] Reed, M. and Simon, B., Methods of Modern Mathematical Physics, Academic Press, 1985. | MR

[21] Simon, B., The P(φ)2 Euclidean (Quantum) Field Theory, Princeton Univ. Press, 1974. | MR | Zbl

[22] Yan J.A., Some recent developments in white noise analysis. In Probability and Statistics, A. Badrikian et al (eds.), World Scientific, 1993.

[23] Yokoi, Y., Positive generalized functionals, Hiroshima Math. J. 20(1990), 137-157. | MR | Zbl